Please help me if you can. I have had these turns before and as well after my surgery. I have pains in the stomach and then I begin to sweat a lot. I have to sit still and breathe otherwise I vomit. This lasts for about 5 to 10 minutes. These are the same before my surgery as well as after. My doctor put my on 3 tegretol a day but they don't help at all. I intend to go to China next year and I don't want to have to sit down when these turns begin. Is these anyone out there experiencing the same and what did you do?
I would highly recommend you consult a doctor about your symptoms ASAP to seek the best help and if your not satisified with the result then get a second opinion.
Thanks Adrian for your opinion but I have been to my GP as well as my Specialist. So what do you think I should do now?
If its epilepsy it can sometimes take a good while to sort out the correct dosage or right combination of meds to sort things out. And sometimes never as in my case. You need to see your epilepsy specialist to sort this out.
Thanks Harley. I didn't think of this, I will try to get onto a specialist dealing with epilepsy.
I second Adrian's opinion - if the medication prescribed by your doctor isn't helping, it's time to get a second opinion from another doctor. Don't think you have to settle with what one doctor says and with a treatment that is not helping you.
Let your second doctor know that the medication is not helping your symptoms.
Yes this is not good for you, physically and mentaly. I too had to go on seizure med.'s post surgery.
I am on my third one now but that has been over the course of 25 years. Tegratol didn't work
Dilantin stopped working and I am on Keppra now. All is working well so I will hope the same for you. take care